# SDR USAA2011053100004

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,221 hours, 26,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EEL - EMERGENCY EXIT SIGN AND LIGHT MISSING DOOR 2-R.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS AT DOOR 2-R.
